# SDR UALA2012102506144

- Difficulty date: October 25, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 66,041 hours, 24,227 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP LOOSE AT ROW 12.  REPLACED SECTION OF PLASTIC CLEAR COVER ON EEL STRIP.
